# SDR ASAA2023041942950

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 2,951 hours, 850 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, OVERHEAD MAINT LIGHT ILLUMINATED. GROUNDED - YES. STATUS PAGE SHOWS FAMV R. RUN IAM B737-9 FIM TASK 36-12-00-801-802. NO RELATED FAULT, RUN B737-9 AMM TEST FAMV R TEST OK, REF 36-12-00.
